MathSciNet Relay Station
MathSciNet bibliographic data
MR1288122 (95i:60007) 60C05 (60B10 60J65)
Aldous, David Recursive self-similarity for random trees, random triangulations and Brownian excursion. Ann. Probab. 22 (1994), no. 2, 527–545.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement